# SDR R61A201601110060

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 26,623 hours, 20,301 cycles
- Engine: Ge CF348E5
- Engine time: 27,491 hours, 19,195 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED SMOKE IN THE CABIN.  CREW DECLARED AN EMERGENCY, RETURNED TO DEPARTURE AND WITH EMERGENCY VEHICLES ROLLING, LANDED WITHOUT INCIDENT.   MAINTENANCE INSPECTED AND FOUND OIL ALL OVER THE COMPRESSOR CASE. MAINTENANCE R & R ENGINE NR 2 IAW AMM AND OPS CHECKED GOOD.
